# SDR IXXA0500155S

- Difficulty date: February 28, 2005
- Submitted: December 10, 2005
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 85,985 hours, 36,255 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Xrs 74.869 S-14
- Part time: 85,985 hours, 36,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RT INNER WING FWD TOP PANEL PLATING WITH CRACK DAMAGE AT STA XRS 74.869, S-14.  MAJOR REPAIR ACCOMPLISHED REMOVAL OF FASTENERS AND DAMAGED AREA.  PERFORMED NDT INSPECTION.  FABRICATED REPAIR DOUBLER AND FILLER PLUG.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES AND INSTALLED REPAIRED PARTS IAW ALL APPLICABLE MANUALS, DRAWINGS AND FORMS.
